# SDR CA140623007

- Difficulty date: May 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-800
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 360
- Part time: 42,789 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FWD PASSENGER WET AREA AT BS 360 BETWEEN LBL 8 AND RBL 41 UPPER AND LOWER SURFACE OF FLOORBEAM CORRODED.   REPAIRED IAW SERVICE REQUEST 4-2536511871.
